# SDR AWXA200301164

- Difficulty date: August 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON FLOOR PANEL 261 FF.  MAINTENANCE REMOVED DAMAGED PORTION OF FLOOR PANEL; CLEANED AND PREPARED SURFACE; APPLIED FIBERGLASS BOND REPAIR IAW A320 SRM 53-02-00 PG 208-211 FIG 203.
